# SDR DALA2018103106356

- Difficulty date: October 27, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 82,400 hours, 36,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 679, L/P 4160726) EMERGENCY LIGHTS ROW 43-45 INOP, AFT GALLEY DOOR EMERGENCY EXIT LIGHTS INOP. CHARGED BATTERY PER AMM OPS CK GOOD OK FOR SVC. REF AMM 33-51.
